# SDR IPXA2022031179995

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 90,123 hours, 16,727 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAVNCS FAN OVRD LVL ONE ALERT ON IN CRUISEFOUND MCD SEAL OUT OF RETAINER REINSTALLED SEAL AS PER MM 52 00 00 400 801 OPS CK GOOD OK TO CONTIUNE SERV
